Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking Pan40 for mixed seizure. Prescribed Valprol, Serenace. Correct treatment?

hi My mother is suffering from mixed seizure.She is been given Pan40 early morning empty stomach .Then at 8 a.m,valprol 500-CR and serenace(0.25 mg),then at 9 a.m- CM-PLUS,CORUS and OLEPTOL,Then at 2 p.m- Valprol 500-CR and Serenace(0.25 mg) and at night at 8 p.m- Valprol 500-CR and Oleptol and at 9 p.m- CM-PLUS,SERENACE(0.5 MG) AND CPRAM-S(10).Is the treatment going right because there was a medicine (Lonezip MD-0.5) which is not been given now and she is facing problem at about 3 p.m at night since past 3 days?
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

It is difficult to decide the suitability or appropriateness of medications without knowing the clinical details of the patient.

The medications include those for acidity, epilepsy, psychosis, and depression.

If possible, send the clinical details, MRI brain and EEG findings for me to enable a better answer.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Sun, 18 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor